# SDR 96ZZZX3768

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210AK
- Make and model: Cessna 210
- Aircraft serial: 21061627
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 7J4193
- Condition: Malfunction
- Location: G Switch
- Component: Leigh, SHARC7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CESSNA PART NR C589510-0290.  MANUFACTURED TO TSO-C91, WOULD NOT PASS G-SWITCH OPERATIONAL CHECK PER FAR 91.207(D) EVEN AFTER SLAMMING ELT INTO GROUND IN DIRECTION OF FLIGHT.  ELT WOULD PUT OUT SIGNAL WHEN MANUALLY SWITCHED TO ON.
